# SDR DLM88060573

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 47,717 hours, 38,166 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 329001243
- Part serial: DL351
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT NOSE TIRE RECAP CAME OFF ON TAKEOFF.  FOUND LEFT NOSE TIRE CAP SEPARATED.  REPLACED LEFT NOSE WHEEL ASSY PER M/M.
